# SDR VNAA2015062200021

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED, FILIFORM, BETWEEN FS 310 AND FS 319.70, STRINGER 20R. REMOVED AND REPLACED INTERCOSTAL BETWEEN FS 310 AND FS 319.70 IAW SRM.
